# SDR USAA2010021290351

- Difficulty date: February 11, 2010
- Submitted: February 12, 2010
- Operation: Air carrier
- Aircraft: N252AU
- Make and model: Boeing 7672B7ER
- Aircraft serial: 24765
- Aircraft time: 82,599 hours, 15,069 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: 111T10081
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - C2 - MAJOR REPAIR - CORROSION ON BEARING PLATE AT BS 955, S23R, WL 177 BETWEEN RBL 70 TO RBL 80.  ACCOMPLISHED PERMANENT REPAIR ON BEARING PLATE AT BS 955, S23R, WL 177 BETWEEN RBL 70 TO RBL 80 IAW EA 134167.
